Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Are headaches anyway associated with aortic valve steno-sis ?

My son is 6 years old and was diagnosed with aortic valve stenosis , as well as, the hole in his heart never closed. We ve see a cardiologist regularly to have the stenosis checked, and as of now, he is not on an restrictions or medications. however, lately (within the last month or so) my son has been complaining of terrible headaches. he doesn t seem to want to watch tv or do much when these headaches occur. He has been woken up by them very very early in the morning and he can t fall back asleep. Is there a connection between the stenosis and the headaches. I have been diagnosed with migranes since I was a child, so is it possible that he could be just getting those?
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
Aortic Stenosis may or may not cause Headache but causes lightheadedness and weakness. Get his Blood Pressure checked and get him evaluated by his Doctor to rule out if it is related to changes in his BP or Migraine. Also if he has any vision problem take him to a Ophthalmologist.
Good Luck.
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor